Follow
Paulo Zingano
Title
Cited by
Cited by
Year
Decay in time of incompressible flows
HO Kreiss, T Hagstrom, J Lorenz, P Zingano
Journal of Mathematical Fluid Mechanics 5 (3), 231-244, 2003
592003
Interpolation of scattered data: investigating alternatives for the modified Shepard method
K Basso, PRDA Zingano, CMDS Freitas
XII Brazilian Symposium on Computer Graphics and Image Processing (Cat. No …, 1999
301999
Properties at potential blow-up times for the incompressible Navier-Stokes equations
J Lorenz, PR Zingano
Bol. Soc. Paran. Mat 35 (2), 127-158, 2017
262017
On some energy inequalities and supnorm estimates for advection–diffusion equations in Rn
PB e Silva, L Schütz, PR Zingano
Nonlinear Analysis: Theory, Methods & Applications 93, 90-96, 2013
252013
On the supnorm form of Leray’s problem for the incompressible Navier-Stokes equations
L Schütz, JP Zingano, PR Zingano
Journal of Mathematical Physics 56 (7), 2015
182015
Nonlinear L2-stability under large disturbances
PR Zingano
Journal of computational and applied mathematics 103 (1), 207-219, 1999
181999
Nonlinear stability with decay rate for traveling wave solutions of a hyperbolic system with relaxation
PR Zingano
journal of differential equations 130 (1), 36-58, 1996
181996
Some remarks on the paper “On the blow up criterion of 3D Navier–Stokes equations” by J. Benameur
P Braz e Silva, WG Melo, PR Zingano
Comptes Rendus. Mathématique 352 (11), 913-915, 2014
132014
Decay in time of the solutions of the Navier-Stokes equations for incompressible flows
HO Kreiss, T Hagstrom, J Lorenz, PR Zingano
unpublished note, University of New Mexico, Albuquerque, NM, 2002
132002
Local existence, uniqueness and lower bounds of solutions for the magnetohydrodynamics equations in Sobolev-Gevrey spaces
WG Melo, NF Rocha, PR Zingano
Journal of Mathematical Analysis and Applications 482 (1), 123524, 2020
122020
Lower bounds on blow-up of solutions for magneto-micropolar fluid systems in homogeneous Sobolev spaces
P Braz e Silva, WG Melo, PR Zingano
Acta Applicandae Mathematicae 147, 1-17, 2017
122017
The Navier-Stokes equations for incompressible flows: solution properties at potential blow-up times
J Lorenz, PR Zingano
arXiv preprint arXiv:1503.01767, 2015
122015
General Asymptotic Supnorm Estimates for Solutions of One‐Dimensional Advection‐Diffusion Equations in Heterogeneous Media
JA Barrionuevo, LS Oliveira, PR Zingano
International Journal of Partial Differential Equations 2014 (1), 450417, 2014
122014
Large time behavior for MHD micropolar fluids in Rn
FW Cruz, CF Perusato, MA Rojas-Medar, PR Zingano
Journal of Differential Equations 312, 1-44, 2022
112022
On two new inequalities for Leray solutions of the Navier-Stokes equations in Rn
T Hagstrom, J Lorenz, JP Zingano, PR Zingano
Journal of Mathematical Analysis and Applications 483 (1), 123601, 2020
112020
A note on the regularity time of Leray solutions to the Navier–Stokes equations
P Braz e Silva, JP Zingano, PR Zingano
Journal of Mathematical Fluid Mechanics 21, 1-7, 2019
112019
An asymptotic supnorm estimate for solutions of 1-D systems of convection–diffusion equations
PB e Silva, WG Melo, PR Zingano
Journal of Differential Equations 258 (8), 2806-2822, 2015
112015
On the L2 decay of weak solutions for the 3D asymmetric fluids equations
PB e Silva, FW Cruz, LBS Freitas, PR Zingano
Journal of Differential Equations 267 (6), 3578-3609, 2019
102019
Upper and lower H˙ m estimates for solutions to parabolic equations
RH Guterres, CJ Niche, CF Perusato, PR Zingano
Journal of Differential Equations 356, 407-431, 2023
82023
Sharp pointwise estimates for functions in the Sobolev spaces Hs (Rn)
L Schutz, JS Ziebel, JP Zingano, PR Zingano
arXiv preprint arXiv:1602.01902, 2016
82016
The system can't perform the operation now. Try again later.
Articles 1–20